| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the clear piece that covers the needle for safety came off.No other information was provided.Additional information: no needlestick injury occurred.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a failed safety mechanism is confirmed; however, the exact cause is unknown.One photograph of a powerglide pro was returned for evaluation.An initial visual observation of the photograph showed the distal end of the device.The safety mechanism was observed to be completely detached from the needle shaft.The guidewire was in the advanced position.Use residue was noted with the safety mechanism and on the needle shaft.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.